# SDR QXEA200701850

- Difficulty date: December 8, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 15,689 hours, 11,204 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Damaged
- Location: Ecu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - AFTER ENGINE START, THE APU FAULT CAUTION ILLUMINATED FOLLOWED BY A APU SHUTDOWN.  COMPLIED WITH CHECKLIST AND MESSAGE WENT AWAY.  MAINTENANCE FOUND A UNDERSPEED FAULT AND ECU BUSS FAULT IN THE MDC.  RESEATED AND CLEANED THE ECU PINS.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
